Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Bextra

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 12-03-2005, 06:00 AM
Anna
Guest
 
Posts: n/a
Default ibuprofen

Before self diagnosing. Ask a professional! Some have said that they will stick to ibuprofen, however from experience that too has some very serious sideaffects. Being on ibuprofen several times a day for a long period of time causes toxicity in the stomach. Which means as a result will break down the lining in the stomach which will make it bleed and make it so that other infections that settle in. It is very serious! Some doctors have called it poison in the stomach. It opens up to areas of some cancers. So go easy on the ibuprofen and don't use it long term. Even longer than a month is dangerous! Yes, even death can occur. It can affect other organs! This toxicity isn't related to certain people. It can affect anyone who takes it. So BE AWARE!
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 04:35 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.